# SDR REXA2022011900071

- Difficulty date: November 27, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLLOR SEAT TRACK IS CORRODED @ FS 629 TO FS 661	REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A01 AND SRM 53-00-49-201-002-A01.
